# SDR EISA20000141

- Difficulty date: September 4, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24R FROM STA 360 TO STA 330 HAS CORROSION.  FABRICATED STR SPLICE, ALODINED, PRIMED, AND INSTALLED IAW B727 DRAWING 65-18420, B727 SRM 51-10-2, 51-30-2 AND 53-10-3.
